# SDR MZZA96151

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT STRINGER 26L BETWEEN BS 706 AND BS 710.  THE CORRODED STRINGER FROM BS 704 TO BS 712 WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-3 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809909 (SEQ NR 01244).  (M)
